Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Side effect of excessive intake of calcium tablets - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hi doc i would like to ask about calcium tab - shelcal , any bad effect on kidnet?
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   im asking generally for any person
Doctor :   ok
Doctor :   what age
User :   any age
Doctor :   excessive intake of calcium which usually is few grams / day may result in deposition of calcium in kidney and may manifest as calcium stone.
User :   very good , thankyou sir,im happy with this service.
Doctor :   ok
Doctor :   anything else u want to know about
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor